# SDR AALA20151115001

- Difficulty date: November 15, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,640 hours, 40,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 160-165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SUBFLOOR, FWD SIDE OF STATION 160, APPROX 14 INCHES LT OF CTR.  REMOVED CORROSION & INSTALLED DOUBLER IAW AARD 53-20-00-16.
